# SDR QXEA9801755

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD END OF NR 3 AND NR 4 EMERGENCY TRACK LIGHTING INOP.  FOUND BROKEN PLUG CONNECTOR 3352-J3.  APPLIED INTERIM REPAIR, OPERATIONAL CHECK GOOD.
